Advances in Theoretical and Mathematical Physics

T-duality for principal torus bundles and dimensionally reduced Gysin sequences

Peter Bouwknegt, Keith Hannabuss, and Varghese Mathai

Full-text: Open access

Abstract

We reexamine the effects of T-duality on the global properties for principal circle bundles in the context of a dimensionally reduced Gysin sequence. We then construct a Gysin sequence for principal torus bundles and examine the consequences. In particular, we argue that the T-dual of a principal torus bundle with nontrivial H-flux is, in general, a continuous field of noncommutative, nonassociative tori.

Article information

Source
Adv. Theor. Math. Phys., Volume 9, Number 5 (2005), 749-773.

Dates
First available in Project Euclid: 3 April 2006

Permanent link to this document
https://projecteuclid.org/euclid.atmp/1144070405

Mathematical Reviews number (MathSciNet)
MR2202291

Zentralblatt MATH identifier
1129.53013

Citation

Bouwknegt, Peter; Hannabuss, Keith; Mathai, Varghese. T-duality for principal torus bundles and dimensionally reduced Gysin sequences. Adv. Theor. Math. Phys. 9 (2005), no. 5, 749--773. https://projecteuclid.org/euclid.atmp/1144070405


Export citation